# SDR ASAA2019040878900

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 18,035 hours, 5,909 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 23038241
- Condition: Leaking
- Location: Water Extractor
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LARGE AMOUNT OF WHAT APPEARS TO BE WATER DRIPPING FROM THE AREA OF THE PACKS. DRIPPING IS COMING THROUGH THE PANEL SEAMS, NOT A DRAIN. GROUNDED - YES. PERFORMED B737-900 FIM 21-51 TASK 801 STEP A. THROUGH I (F) (3). CHECKED WATER SPRAY NOZZLE REF AMM 21-51-16-200-801. SPRAY NOZZLE GOOD. CHECK SPRAY NOZZLE LINE TO WATER SEPARATOR GOOD NOT CLOGGED. REMOVED AND REINSTALLED WATER SPRAY NOZZLE REF AMM 21-51-16-00-801 AND AMM 21-51-16-400-801. REMOVED AND REPLACED WATER EXTRACTOR DUCT R/H PACK IN REF TO AMM 21-51-14-400-801 OPS AND LEAK CHECK GOOD. MEL 21-1G CLEARED.
